An inductive proof of a fundamental maximin theorem
نویسندگان
چکیده
منابع مشابه
An inductive proof of Whitney's Broken Circuit Theorem
We present a new proof of Whitney’s broken circuit theorem based on induction on the number of edges and the deletion-contraction formula.
متن کاملAn Elementary Proof of the Fundamental Theorem of Tropical Algebra
In this paper we give an elementary proof of the Fundamental Theorem of Algebra for polynomials over the rational tropical semi-ring. We prove that, tropically, the rational numbers are algebraically closed. We provide a simple algorithm for factoring tropical polynomials of a single variable. A central idea is the concept of least-coefficient polynomials as representatives for classes of funct...
متن کاملThe Fundamental Theorem of Algebra: an Elementary and Direct Proof
We present a simple, differentiation-free, integrationfree, trigonometryfree, direct and elementary proof of the Fundamental Theorem of Algebra. “The final publication (in The Mathematical Intelligencer, 33, No. 2 (2011), 1-2) is available at www.springerlink.com: http://www.springerlink.com/content/l1847265q2311325/”
متن کاملA Probabilistic Proof of the Fundamental Theorem of Algebra
We use Lévy’s theorem on invariance of planar Brownian motion under conformal maps and the support theorem for Brownian motion to show that the range of a non-constant polynomial of a complex variable consists of the whole complex plane. In particular, we obtain a probabilistic proof of the fundamental theorem of algebra.
متن کاملA linear algebra proof of the fundamental theorem of algebra
We present a recent proof due to Harm Derksen, that any linear operator in a complex finite dimensional vector space admits eigenvectors. The argument avoids the use of the fundamental theorem of algebra, which can then be deduced from it. Our presentation avoids any appeal to the theory of determinants. 2010 Mathematics Subject Classification. 15-01, 15A18.
متن کاملذخیره در منابع من
با ذخیره ی این منبع در منابع من، دسترسی به آن را برای استفاده های بعدی آسان تر کنید
ژورنال
عنوان ژورنال: Journal of Mathematical Analysis and Applications
سال: 1975
ISSN: 0022-247X
DOI: 10.1016/0022-247x(75)90218-8